Zelentsov, V. V., Allenov, V. M. (1969) Magnetic susceptibility of copper (II) dicarboxylates. Journal of Structural Chemistry, 10 (1). 64-67 doi:10.1007/bf00751956
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | Magnetic susceptibility of copper (II) dicarboxylates | ||
Journal | Journal of Structural Chemistry | ||
Authors | Zelentsov, V. V. | Author | |
Allenov, V. M. | Author | ||
Year | 1969 | Volume | 10 |
Issue | 1 | ||
Publisher | Springer Science and Business Media LLC | ||
DOI | doi:10.1007/bf00751956Search in ResearchGate | ||
Generate Citation Formats | |||
Mindat Ref. ID | 3136122 | Long-form Identifier | mindat:1:5:3136122:8 |
GUID | 0 | ||
Full Reference | Zelentsov, V. V., Allenov, V. M. (1969) Magnetic susceptibility of copper (II) dicarboxylates. Journal of Structural Chemistry, 10 (1). 64-67 doi:10.1007/bf00751956 | ||
Plain Text | Zelentsov, V. V., Allenov, V. M. (1969) Magnetic susceptibility of copper (II) dicarboxylates. Journal of Structural Chemistry, 10 (1). 64-67 doi:10.1007/bf00751956 | ||
In | (1969) Journal of Structural Chemistry Vol. 10 (1) Springer Science and Business Media LLC |
See Also
These are possibly similar items as determined by title/reference text matching only.
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() |